Translator Disclaimer
June 2010 On Asymptotics of a Second Order Linear ODE with a Turning-regular Singular Point
Minoru NAKANO
Tokyo J. Math. 33(1): 145-157 (June 2010). DOI: 10.3836/tjm/1279719583

Abstract

The O.D.E. studied is of second order of the Schroedinger type constaining a small parameter, considered as the Planck constant, and it has a turning point and a regular singular point both situated at the origin. A case where the turning point and the singular point coincide has a very typical figure of the existence region (canonical domain) of the asymptotic solutions. Several cases of different order of the turning point are shown.

Citation

Download Citation

Minoru NAKANO. "On Asymptotics of a Second Order Linear ODE with a Turning-regular Singular Point." Tokyo J. Math. 33 (1) 145 - 157, June 2010. https://doi.org/10.3836/tjm/1279719583

Information

Published: June 2010
First available in Project Euclid: 21 July 2010

zbMATH: 1232.34122
MathSciNet: MR2682886
Digital Object Identifier: 10.3836/tjm/1279719583

Rights: Copyright © 2010 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.33 • No. 1 • June 2010
Back to Top